MathSciNet Relay Station
MathSciNet bibliographic data
MR666970 (84e:30071) 30F35 (30C75)
Ohtake, Hiromi Lifts of extremal quasiconformal mappings of arbitrary Riemann surfaces. J. Math. Kyoto Univ. 22 (1982/83), no. 2, 191–200.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement